Über einfache, lokal endliche Gruppen.

Otto H. Kegel

Mathematische Zeitschrift (1967)

  • Volume: 95, page 169-195
  • ISSN: 0025-5874; 1432-1823

How to cite


Kegel, Otto H.. "Über einfache, lokal endliche Gruppen.." Mathematische Zeitschrift 95 (1967): 169-195. <http://eudml.org/doc/170646>.

author = {Kegel, Otto H.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {169-195},
title = {Über einfache, lokal endliche Gruppen.},
url = {http://eudml.org/doc/170646},
volume = {95},
year = {1967},

AU - Kegel, Otto H.
TI - Über einfache, lokal endliche Gruppen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 169
EP - 195
KW - group theory
UR - http://eudml.org/doc/170646
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.